Another Class of CR-slant Warped Product Submanifolds in Nearly Trans-Sasakian Manifolds

Authors

  • Lamia Saeed Alqahtani Department of Mathematics, Faculty of Science, King Abdulaziz University, Saudi Arabia
  • Afrah A. Almudawi Department of Mathematics, Faculty of Science, King Abdulaziz University, Saudi Arabia

DOI:

https://doi.org/10.7546/CRABS.2023.06.02

Keywords:

warped products, CR-warped product, CR-slant warped product, slant submanifolds, nearly Sasakian, nearly Kenmotsu, nearly trans-Sasakian manifolds

Abstract

In this paper, we study a CR-slant warped product submanifold of the type B × f Mθ, where Mθ is a slant and B is a CR-product submanifold in a nearly trans-Sasakian manifold. We obtain an inequality for the squared norm of the second fundamental form in two cases, depending on the structure vector field affiliation, in such warped products. The equality case is also considered. 

Author Biographies

Lamia Saeed Alqahtani, Department of Mathematics, Faculty of Science, King Abdulaziz University, Saudi Arabia

Mailing Address:
Department of Mathematics,
Faculty of Science,
King Abdulaziz University
21589 Jeddah, Saudi Arabia

E-mail: lalqahtani@kau.edu.sa

Afrah A. Almudawi, Department of Mathematics, Faculty of Science, King Abdulaziz University, Saudi Arabia

Mailing Address:
Department of Mathematics,
Faculty of Science,
King Abdulaziz University
21589 Jeddah, Saudi Arabia

E-mail: amalmudawi@stu.kau.edu.sa

Downloads

Published

29-06-2023

How to Cite

[1]
L. Alqahtani and A. Almudawi, “Another Class of CR-slant Warped Product Submanifolds in Nearly Trans-Sasakian Manifolds”, C. R. Acad. Bulg. Sci. , vol. 76, no. 6, pp. 827–838, Jun. 2023.

Issue

Section

Mathematics